Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Burning sensation in tongue on eating spicy food - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   hi
Doctor :   how can i help you?
User :   hi
Doctor :   yes
User :   while eating spicey food on my tongue there is burning sensation
Doctor :   ok
Doctor :   For health information i need these details -Age: Gender: Occupation: Location: Marital Status:
User :   i had b complex tabs then to it is coming again
Doctor :   ok
User :   im married. male. 33yrs.showroom manager
Doctor :   ok
User :   i want to know is this because of smoking
Doctor :   Do you smoke or chew tobacco/drink alcohol/Any illicit drugs/ betel nut chewing?
Doctor :   how much/how often?
User :   only smoking 1 pack a day
Doctor :   ok
Doctor :   Do you have any other health problems?
User :   before i never had this problem
Doctor :   ok
Doctor :   Have you seen a doctor/Taken any medication? other than b complex
User :   no
Doctor :   ok
Doctor :   since how many days are you having these problems?
User :   from past 3 months comes goes comes goes
Doctor :   ok
Doctor :   since how long are you smoking?
User :   is this indication of someting
Doctor :   this may be
User :   12 yrs
Doctor :   ok
Doctor :   in the long run the smoking can cause decrease in the obsorpation
Doctor :   of essential vitamins
Doctor :   and the stress that is caused
Doctor :   could also be the cause
Doctor :   of this recurrent oral ulcers
User :   can u tell me some tablet name plez
Doctor :   tablets for what?
User :   for this tongue burning sensation
Doctor :   The medicine that is required for your condition is prescription based. These medicine have many adverse side effects and can be prescribed by a doctor after your physical examination. We cannot prescribe it online for your safety. Hence we recommend that you meet a doctor in your area and he will prescribe it for you. If you wish, we can fix up your appointment with a doctor in your area.
User :   b complex doesnt help because accdg to my knowledge deficiency in vitamin b is the cause i thought
Doctor :   yes that is also one of the suggested cause
Doctor :   did you get that?
User :   ok bye thank u ill visit a doctor
Doctor :   please fill this feed back form and say when done
Doctor :   are you there?
User :   yes
Doctor :   Have you filled the feedback form which I have sent?
User :   yes
Doctor :   is there any thing else that i can help you?
User :   no
Doctor :   have i answered your query?
User :   yes ok then byeeeeeeeeeeeeeeeee
Doctor :   Thanks for consulting Health care magic. Bye for now. Please refer your friends to our service
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor